# SDR 08FDEA00711

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796507100200
- Condition: Eroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 533CB L/E IS ERODED BY THE TEFLON SEAL.  REPAIRED LEFT WING FLAP FAIRING L/E BY REMOVING THE TEFLON SEAL TO AND REMOVED THE DAMAGE. CLEANED & PREPPED  FOR A WET LAY UP.  APPLIED, CURED & SANDED THE WET LAY UP.  CLEANED & PREPPED FOR REFINISH.  APPLIED REFINISH & REINSTALLED SEAL IAW SRM 57-20-35, SRM 51-40-13, SRM 51-40-00, SRM 51-23-10 & 51-40-10.
